Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (1): 77-95    DOI: 10.1007/s10114-016-5353-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Solvable D2-Groups
Yang LIU1, Zi Qun LU2
1. School of Mathematical Science, Tianjin Normal University, Tianjin 300387, P. R. China;
2. Department of Mathematics, Tsinghua University, Beijing 100084, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7